MAUDE Adverse Event Report: ABBOTT MEDICAL EON RECHARGEABLE IPG, 16-CHANNEL; SCS IPG

ABBOTT MEDICAL EON RECHARGEABLE IPG, 16-CHANNEL; SCS IPG
Model Number 3716
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388)
Date of Event 05/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that patients ipg became unable to communicate with external devices.As a result, surgical intervention was undertaken on 02 may 2025 wherein ipg was explanted and replaced to address the issue.

Brand Name
EON RECHARGEABLE IPG, 16-CHANNEL
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22065043
Report Number1627487-2025-02231
Device Sequence Number12724980
Product Code LGW
UDI-Device Identifier05414734402583
UDI-Public(01)05414734402583(10)4176119(17)150630
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2015
Device Model Number3716
Device Catalogue Number3716
Device Lot Number4176119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Initial Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS EXTENSION; SCS LEAD (X2)
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight77 KG